# SDR AALA202505023921

- Difficulty date: April 30, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 58,293 hours, 40,230 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Condition: Faulted
- Location: Zone 700
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: WHEEL N/S STEERING FAULT IN FLIGHT AFTER STARTED DESCENT FROM FL370. DIVERTED TO POP. EMERGENCY WAS DECLARED, AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NOSE WHEEL STEERING FEED BACK SENSOR BOX 3GC IAW AMM 32-51-19-400-002.
